Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 61, Issue 6, Pages 939–942 (Mi mz1578)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

A simple proof of the Beloshapka theorem on the parametrization of the automorphism group of a CR manifold

V. V. Ezhova, G. Schmalzb

a University of Oklahoma
b Max Planck Institute for Mathematics

DOI: https://doi.org/10.4213/mzm1578

Full text: PDF file (213 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 61:6, 783–786

Bibliographic databases:

Received: 15.05.1996

Citation: V. V. Ezhov, G. Schmalz, “A simple proof of the Beloshapka theorem on the parametrization of the automorphism group of a CR manifold”, Mat. Zametki, 61:6 (1997), 939–942; Math. Notes, 61:6 (1997), 783–786

Citation in format AMSBIB
\Bibitem{EzhSch97}
\by V.~V.~Ezhov, G.~Schmalz
\paper A simple proof of the Beloshapka theorem on the parametrization of the automorphism group of a CR manifold
\jour Mat. Zametki
\yr 1997
\vol 61
\issue 6
\pages 939--942
\mathnet{http://mi.mathnet.ru/mz1578}
\crossref{https://doi.org/10.4213/mzm1578}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1629837}
\zmath{https://zbmath.org/?q=an:0956.32033}
\transl
\jour Math. Notes
\yr 1997
\vol 61
\issue 6
\pages 783--786
\crossref{https://doi.org/10.1007/BF02361222}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997YE52200034}


Linking options:
  • http://mi.mathnet.ru/eng/mz1578
  • https://doi.org/10.4213/mzm1578
  • http://mi.mathnet.ru/eng/mz/v61/i6/p939

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ezov, VV, “Infinitesimal rigidity of Hermitian quadrics in a general position”, Mathematische Nachrichten, 204 (1999), 41  crossref  mathscinet  zmath  isi  scopus
    2. Isaev A., “Spherical Tube Hypersurfaces”, Spherical Tube Hypersurfaces, Lect. Notes Math., 2020, Springer-Verlag Berlin, 2011, 1–217  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:228
    Full text:120
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021